# SDR FDEA201502190549

- Difficulty date: February 19, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757258
- Aircraft serial: 27622
- Aircraft time: 400 hours, 14,546 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 650
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENTED AREA AT BS 650 BETWEEN STRINGERS 26L & 27L.  FOUND TO BE OUT OF LIMITS.  REPAIRED AREA IAW EA F-5330-T0315599 REV PS P1.
